Generalized Bayes solution methods for operator equations in
Doklady Akademii Nauk, Tome 277 (1984) no. 2, pp. 307-309
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1984_277_2_a11,
author = {A. M. Fedotov},
title = {Generalized {Bayes} solution methods for operator equations in},
journal = {Doklady Akademii Nauk},
pages = {307--309},
year = {1984},
volume = {277},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1984_277_2_a11/}
}
A. M. Fedotov. Generalized Bayes solution methods for operator equations in. Doklady Akademii Nauk, Tome 277 (1984) no. 2, pp. 307-309. http://geodesic.mathdoc.fr/item/DAN_1984_277_2_a11/